# SDR WX0A2015061072642

- Difficulty date: June 5, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 57,499 hours, 49,895 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT'S REPORTED A STRONG PLASTIC BURNING SMELL SHORTLY AFTER TAKEOFF.  VERIFIED ODOR COMING FROM LT PACK DURING POWER RUNS.  DEFERRED LT PACK IAW MEL 21-01, CAT C, EXPIRES 6 15 15, PLACARD INSTALLED.
